# SDR SWAA042497

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 61,124 hours, 58,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 & R1 DOOR EVAC SLIDES GIRT BAR HOOKS LOOSE.  SECURED L1 & R1 DOOR EVAC SLIDES GIRT BAR HOOKS PER MM.
